MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942820350
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the day of the event is unknown.Boston scientific became aware of the event on (b)(6) 2021.Therefore, a date of (b)(6) 2021 was entered to indicate that the event occurred on an unknown day in august 2021.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20mm synergy megatron stent was advanced to the target lesion, but the stent could not cross, and the struts of the stent broke.The procedure was completed with another of the same device.No patient complications resulted in relation to this event and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
B3: date of event: the day of the event is unknown.Boston scientific became aware of the event on 01 aug 2021.Therefore, a date of 01 aug 2021 was entered to indicate that the event occurred on an unknown day in (b)(6) 2021.Device evaluated by mfr: a 3.50 x 20mm synergy megatron stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts on the midsection in a lifted state.The undamaged crimped stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement specification.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12416177
Report Number2134265-2021-11134
Device Sequence Number4724268
Product Code NIQ
UDI-Device Identifier08714729985655
UDI-Public08714729985655
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model NumberH7493942820350
Device Lot Number0026495670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1